MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE RIGHT ANGLE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE RIGHT ANGLE W SG; CHPV WITH SG
Catalog Number 823182
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported the connection between a hakim valve (id823182) and the siphon guard was shaky.The procedure was completed with a replacement product available and the event led to 30 minutes surgical delay.It was confirmed that the issue was found during the implantation, before implantation site closure.
 
Additional Manufacturer Narrative
Hakim valve (id823182) was returned for evaluation.Device history record (dhr) - lot 6806163 conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 120 mmh2o.The valve was visually inspected and a defect was noted.The motor was shaky.This problem could be due to irrigation which was carried out with high pressure and the asd was blocked.Root cause analysis - the possible root cause for the issue reported by the customer, could be due to irrigation which was carried out with high pressure and the asd was blocked.As noted in the ifu (instructions for use): an excessive flow rate (>0.75 ml/min) activates siphon guard and creates the impression that the valve is distally occluded.In reality, flow is being diverted to the high resistance secondary pathway.

Brand Name
PROG VALVE RIGHT ANGLE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18160758
Report Number3013886523-2023-00389
Device Sequence Number15257892
Product Code JXG
UDI-Device Identifier10381780519256
UDI-Public(01)10381780519256(17)271031(10)6806163
Combination Product (Y/N)N
PMA/510(K) Number
K041296
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823182
Device Lot Number6806163
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown